# SDR MALA954777

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819MA
- Make and model: Dhav DHC8102
- Aircraft serial: 251
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Act
- Part number: 10800113
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NR 3341 - DURING APPROACH TO DTW, THE LEFT MAIN GEAR WAS SLOW TO EXTEND.  THE AIRCRAFT CONTINUED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE LT MLG UPLOCK ACTUATOR.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
